Translator Disclaimer
September 2013 A note on asymptotic exponential arbitrage with exponentially decaying failure probability
Kai Du, Ariel David Neufeld
Author Affiliations +
J. Appl. Probab. 50(3): 801-809 (September 2013). DOI: 10.1239/jap/1378401237

Abstract

The goal of this paper is to prove a result conjectured in Föllmer and Schachermayer (2007) in a slightly more general form. Suppose that S is a continuous semimartingale and satisfies a large deviations estimate; this is a particular growth condition on the mean-variance tradeoff process of S. We show that S then allows asymptotic exponential arbitrage with exponentially decaying failure probability, which is a strong and quantitative form of long-term arbitrage. In contrast to Föllmer and Schachermayer (2007), our result does not assume that S is a diffusion, nor does it need any ergodicity assumption.

Citation

Download Citation

Kai Du. Ariel David Neufeld. "A note on asymptotic exponential arbitrage with exponentially decaying failure probability." J. Appl. Probab. 50 (3) 801 - 809, September 2013. https://doi.org/10.1239/jap/1378401237

Information

Published: September 2013
First available in Project Euclid: 5 September 2013

zbMATH: 1286.91124
MathSciNet: MR3102515
Digital Object Identifier: 10.1239/jap/1378401237

Subjects:
Primary: 91G10
Secondary: 60F10, 60G44

Rights: Copyright © 2013 Applied Probability Trust

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 3 • September 2013
Back to Top